# SDR UPS99830183

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 761.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT WING L/E LWR SKIN, AT THE L/E, STA XW 761.75 HAS INTERGRANNULAR CORROSION AROUND 2 SCREWS.  CUT OUT DAMAGED AREA AND REPAIRED IAW EO DC8-5720-4087B.
